MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. EXT W/SS REM SPIN LUER & 1 SLD CLP; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. EXT W/SS REM SPIN LUER & 1 SLD CLP; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 22059E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Multiple lot numbers: there were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: unknown.Medical device expiration date: unknown.Device manufacture date: unknown.Medical device lot #: 21016366.Medical device expiration date: 2024-01-19.Device manufacture date: 2021-01-19.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that ext w/ss rem spin luer & 1 sld clp had flow issues.This occurred on 5 occasions.The following information was provided by the initial reporter: event #: 1 material #: 22059e, batch/lot #: unknown.Event #: 2 material #: 22059e, batch/lot #: 21016366.It was reported that the needle-free valve on the extension would not open.Verbatim: this weekend i had a couple of nurses call me from the ed.They said that the needle-free valve on these extensions would not open on about 30% of the product.When inquired that maybe we received a bad case they said they have been having this issue for several weeks.
 
Additional Manufacturer Narrative
H6: investigation summary four samples (model # 22059e) were returned by the customer.It was reported that the needle-free valve on the extension would not open.The sets were examined for defects and abnormalities.No defects or abnormalities were observed.The samples were connected to a cut off syringe tip to check that the fluid path is in an activated position/open when connected to a syringe.The samples were then flushed with water to confirm an open fluid path.The fluid paths of all four samples were open and those samples were able to be flushed.The failure was unable to be replicated, and the complaint could not be verified.A device history record review for model 22059e lot number 21016366 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 19jan2021.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A root cause was unable to be determined.A trend for this occlusion issue has been identified for this product line.A capa (corrective action preventative action) 1998036 has been initiated, and a team has been assembled in order to investigate the issue.H3 other text : see h10.
 
Event or Problem Description
It was reported that ext w/ss rem spin luer & 1 sld clp had flow issues.This occurred on 5 occasions.The following information was provided by the initial reporter: event #: 1 material #: 22059e batch/lot #: unknown event #: material #: 22059e batch/lot #: 21016366 it was reported that the needle-free valve on the extension would not open.Verbatim: this weekend i had a couple of nurses call me from the ed.They said that the needle-free valve on these extensions would not open on about 30% of the product.When inquired that maybe we received a bad case they said they have been having this issue for several weeks.

Brand Name
EXT W/SS REM SPIN LUER & 1 SLD CLP
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key11721090
Report Number9616066-2021-50809
Device Sequence Number17150324
Product Code FPA
UDI-Device Identifier10885403235016
UDI-Public10885403235016
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number22059E
Device Lot NumberSEE H.10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2021
Initial Date Received by Manufacturer 03/30/2021
Supplement Date Received by Manufacturer05/04/2021
Initial Report FDA Received Date04/23/2021
Supplement Report FDA Received Date05/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1